MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887XOM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used pre-operatively during a functional endoscopic sinus surgery (fess) procedure.It was reported that while registering, the points where not drawn on the nose, they were, "sidle wo where we drew." after really much trials the accuracy was at 1.7 millimeters (mm) overall and about 1 mm in the sinus where the site wanted to perform the surgery.But in the surgery we could prove the accuracy with the endoscope and it was about 1 centimeters (cm).The customer in the trial then decided to change to his old navigation system from ¿storz¿ and this was without any problem and was accurate.After three times of this problem in the operating room (or) the site decided to do a troubleshooting and they could not see any problem in the or regarding the table and the breathing tubes.The site then decided to do another surgery, this went perfectly well w ithout a registration accuracy problem.This time the trackers were from another charge with different batch numbers.The site and field representative (rep) did a re-evaluation and came to the conclusion that there was a problem with the trackers.No known impact to patient outcome.Surgical delay unavailable.The tracker was located at patient's forehead, shown in the middle of the electromagnetic field.Additional information was received.It was reported that clarification was received in regards to the following statement, "they were 'sidle wo where we drawed.'" points were collected outside on the whole nose.In the 3d model, the points were drawn on the side of the nose and not on top of it.".
 
Additional Manufacturer Narrative
This event was initially reported under regulatory report # 1723170-2024-02708.Additional clarification was received regarding the event date of each occurrence reported, prompting the complaints to be separated.This report is to capture the occurrence on (b)(6) 2024.If any additional information is received it will be submitted under this report number's reference.H3) no parts have been received by the manufacturer for evaluation.Codes: b17, c20, d15 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2: please see section e.For the correct facility name and address.The facility name and address submitted on the initial regulatory report (1723170-2025-00050) submitted for this product event was incorrect.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PATIENT TRACKER 9734887XOM NON-INVASIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
lousiville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
lousiville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21085394
Report Number1723170-2025-00050
Device Sequence Number8386355
Product Code HAW
UDI-Device Identifier00643169488120
UDI-Public00643169488120
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model Number9734887XOM
Device Catalogue Number9734887XOM
Device Lot Number230307B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown